# SDR FDEA202209132342

- Difficulty date: September 13, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300*
- Aircraft serial: 613
- Aircraft time: 58,103 hours, 26,823 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON AFT CARGO   COMPARTMENT FLOOR CROSSBEAM AT FR 58, BTW Y805~Y1470. COMPLIED WITH ATTACH MENT B OF EO:E6-5100-7-5000 D7 PT1,TITLE:A300/A310 RPR IDENT &   SUPPLEMENTAL MX REQ(SMR)TRK,INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE   CURRENT WITH FAA APPROVED DATA:A300-600 SRM 53-10-15-201,PARA.9,PAGE237~242,FIG.207   ,THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A REPAIR.  "MAJOR REPAIR"
